# SDR UALA2013031101407

- Difficulty date: March 11, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 60,197 hours, 16,841 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT REVERSER FILTER HOUSING LEAKING FROM TOP FRONT.  LEAKS WHEN RIGHT SYSTEM PRESS WITH RIGHT REVERSER HANDLE DEPLOYED.  REPLACED O-RINGS ON AFT DPI INDICATOR ON RIGHT ENG EDP CASE DRAIN, PRESS FILTER PRESS MODULE.  OPERATIONAL AND LEAK CHECK GOOD.
